# SDR CALA2022100702735

- Difficulty date: October 6, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 104,534 hours, 24,423 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146N6603261
- Condition: Bent
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD LOWER CORNER AREA BENT. INSTALLED NEW DOUBLER AND FILLER ON AFT CARGO DOOR LOWER FWD CORNER DOOR SKIN IAW B757-200 SRM 52-30-01-2R REPAIR 4.
